# SDR SWIA2025F01368

- Difficulty date: July 30, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 2700 · Flight Control System
- Part: Jackscrew
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H-STAB RH SCREW JACK FITTING NUMEROUS GOUGES ON INBOARD SIDE (MARKED RED)  (C-CHECK RO 09/24/2025)REPAIRED NUMEROUS GOUGES ON INBOARD SIDE H-STAB RH SCREW JACK FITTING AT MARKED LOCATIONS REF CRJ200 SRM 51-12-00 REV 39, DATED 10/21 AND REO 601R-55-11-803 REV--, DATED 2025-08-05, COMPLIED WITH ALL STEPS. COMPLIED WITH TASK CARD 51-900-1003-SKY(CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
